# SDR YENA2021010700009

- Difficulty date: January 3, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N809JB
- Make and model: Airbus A320-232
- Aircraft serial: 5349
- Aircraft time: 32,985 hours, 10,410 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: 9028A000401
- Part serial: 9028A00TY043963
- Condition: Failed
- Location: Te Flap System
- Part time: 32,985 hours, 10,410 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS LOCKED AT ZERO SLATS TO 3 EVENTUALLY, FOUND FLAP ASYMMETRY FAULT RT.  RT PPU INTERNALS JAMMED.  R & R PPU, PER AMM 27-51-18 AND ADJUSTED AS REQUIRED.  WTB RESET PERFORMED, OPERATIONS CHECK GOOD.
